MathSciNet Relay Station
MathSciNet bibliographic data
MR415635 (54 #3716) 57D30
Fuks, D. B. Characteristic classes of foliations. (Russian) Uspehi Mat. Nauk 28 (1973), no. 2(170), 3–17.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement